# SDR VNAA2016042500024

- Difficulty date: April 25, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 555 hours, 479 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1714309A
- Part serial: A4052
- Condition: Damaged
- Location: Slats
- Part time: 555 hours, 479 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE LT L/E OTBD FOLLOWED BY FLAPS HALFSPEED AND SLAT STATUS MESSAGES.  THE CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R THE LT OTBD SLAT DISCONNECT SENSOR, AND DEFERED THE FLAP SUB SYS IAW MEL. MAINTENANCE CLEARED INHIBITS FOR SFECU 1 AND 2, PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
